# SDR CA060622001

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,800 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: LW18853
- Condition: Contaminated
- Location: Engine
- Component: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TOWER ADVISED PILOT OF SMOKE FROM LEFT ENGINE ON CLIMB-OUT.  MAINTENANCE FOUND CONTAMINATION IN 1 OF THE FUEL INJECTION NOZZLES.  SOURCE COULD NOT BE DETERMINED.
